MathSciNet Relay Station
MathSciNet bibliographic data
MR322923 (48 #1284) 60D05
Shepp, L. A. Covering the line with random intervals. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 23 (1972), 163–170.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement